RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, Issue 6(72), Pages 50–56 (Mi vsgu257)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Nonlocal problem for hyperbolic equation with conditions specified inside characteristic rectangle

O. M. Kechina

Dept. of Mathematical Analysis, Povolzhskaya State Academy of Social Sciences and Humanities, Samara, 443090, Russia

Abstract: In this paper, we consider the existence of a unique solution of a nonlocal problem with integral conditions for hyperbolic equation in a rectangular domain.

Keywords: nonlocal problem, hyperbolic equation, integral conditions.

Full text: PDF file (262 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.95
Received: 25.05.2009
Revised: 25.05.2009

Citation: O. M. Kechina, “Nonlocal problem for hyperbolic equation with conditions specified inside characteristic rectangle”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, no. 6(72), 50–56

Citation in format AMSBIB
\Bibitem{Kec09}
\by O.~M.~Kechina
\paper Nonlocal problem for hyperbolic equation with conditions specified inside characteristic rectangle
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2009
\issue 6(72)
\pages 50--56
\mathnet{http://mi.mathnet.ru/vsgu257}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu257
  • http://mi.mathnet.ru/eng/vsgu/y2009/i6/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Assanova, “Nonlocal problem with integral conditions for a system of hyperbolic equations in characteristic rectangle”, Russian Math. (Iz. VUZ), 61:5 (2017), 7–20  mathnet  crossref  isi
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:54
    Full text:43
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019